Russian version | Contact information | Search the site | CEMI home

 

 

Boris A. Efimov

Leading Researcher, Candidate of Sciences in Mathematics

Curriculum Vitae

Personal

Citizenship: Russia
Date of Birth: May 11, 1940

Professional Experience

2008-present: Leading Researcher, Central Economics and Mathematics Institute, Russian Academy of Sciences

1968-2008: Senior Researcher, Central Economics and Mathematics Institute, Russian Academy of Sciences

1965-1968: Assistant Professor, Department of Higher Mathematics, Moscow Geological Prospecting Institute

Education

1965: Candidate of Sciences in Mathematics, Steklov Mathematical Institute, Russian Academy of Sciences

1962: Diploma in Mathematics, Department of Mechanics and Mathematics, Moscow State University

Research Interests

General topology: dyadic spaces; extremally disconnected spaces; ordered spaces; countable connected spaces; use of set-theoretical axioms in topology

Mathematical economics: models of economic equilibrium with taxes, public goods, social choice and government control; public utility functions on consumption streams; economic inequality indices

Mathematical sociology: mathematical models of forming socio-psychological individual's attitudes; mathematical models of justice and fairness

Publications

On dyadic bicompacta // Dokl Akad. Nauk SSSR 149 (1963) (Russian). English translation: Soviet Math. Dokl. 4 (1963), 496-500.

On dyadic spaces // Dokl. Akad. Nauk SSSR 151 (1963) (Russian). English translation: Soviet Math. Dokl. 4 (1963), 1131-1134.

Metrizability and the -product of bicompacta // Dokl.Akad.Nauk SSSR 152 (1963) (Russian) English translation: Soviet Math. Dokl. 4 (1963), 1405-1408.

On the cardinality of Hausdorff spaces // Dokl. Akad. Nauk SSSR 164 (1965) (Russian) English translation: Soviet Math. Dokl. 6 (1965), 1315-1318.

Dyadic bicompacta // Trudy Mosc.Math.Obsh. 14 (1965) (Russian) English translation: Trans. Mosc. Math. Soc. 14 (1965) 229 - 267.

Remarks on dyadic spaces 2 // Coll. Math. 13, #3 (1965) (with R.Engelking).

Extremally disconnected bicompacta // Dokl. Akad. Nauk SSSR 172 (1967) (Russian) English translation: Soviet Math. Dokl. 8 (1967), 168-171.

Extremal disconnectedness and dyadicity // Proc. 2-d Prague Topological Symposium, Prague, 1967.

Mapping of zero-dimensional bicompacta // Dokl. Akad. Nauk SSSR 178 (1968) (Russian) English translation: Soviet Math. Dokl. 9 (1968), 126-129.

Absolutes of homogeneous spaces // Dokl. Akad. Nauk SSSR 179 (1968) (Russian) English translation: Soviet Math. Dokl. 9 (1968), 341- 344.

Extremally disconnected bicompacta of continuum -weight // Dokl. Akad. Nauk SSSR 183 (1968) (Russian) English translation: Soviet Math. Dokl. 9 (1968), 1404 - 1407.

Subspaces of dyadic bicompacta // Dokl. Akad. Nauk SSSR 185 (1969) (Russian) English translation: Soviet Math. Dokl. 10 (1969), 453 - 456.

Solution of some problems on dyadic bicompacta // Dokl. Akad. Nauk SSSR 187 (1969) (Russian) English translation: Soviet Math. Dokl. 10 (1969), 776 - 779.

On imbedding of Stone-Cech compactifications of discrete spaces in bicompacta // Dokl. Akad. Nauk SSSR 189 (1969) (Russian) English translation: Soviet Math. Dokl. 10 (1969), 1391 - 1393.

On the power of extremally disconnected spaces and complete Boolean algebras // Dokl. Akad. Nauk SSSR 194 (1970) (Russian). English translation: Soviet Math.Dokl.11 (1970), 1352 - 1356 (with Vladimirov D. A.).

On topological types of dyadic spaces // Dokl. Akad. Nauk SSSR 195 (1970) (Russian) English translation: Soviet Math. Dokl. 11 (1970), 1403 - 1407 (with Kuznetsov V.M.).

Extremally disconnected bicompacta and absolutes // Trudy Mosc. Mat. Obsh. T. 23 (1970) (Russian) English translation: Trans. Moscow Math. Soc. 23 (1970) 243 - 285.

On a problem of De Groot and a topological theorem of Ramsey type // Sibirsk. Math. Journal 11 (1970) No 6.

On family spaces not containing dyadic compact spaces of great weight // Mat. Zametki 16 (1974) No 6 (Russian) English translation: Math. Notes 16 (1974) No 6 (with G.Chertanov).

On a rigid family of ordered continuums // Actual questions mathematical logic and set theory, MGPI, Moscow, 1975 (Russian)

On the cardinality of compactifications of dyadic spaces // Mat. Sbornik, Tom 96 (138) (1975), No. 4 (Russian) English translation: Math. USSR Sbornik Vol. 25 (1975), No. 4.

On two properties of Suslin continuum // Matematica Balkanica v.6 (1976), 47-54 (Russian) (with G.Chertanov).

Mapping and imbedding of dyadic spaces // Mat. Sbornik, Tom 103 (145) (1977), No.1 (Russian) English translation: Math. USSR Sbornik Vol. 32 (1977), No. 1.

Existence of equilibria in Fourgeaud's model of market with a continuum of traders // Modeling of economical processes, ed. Shatalin S. Moscow State Univ. 1977 (Russian) (with P.Boulongne).

On subspaces of sigma-products of intervals // Comment. Math. Univ. Carolinae v.19 No.3 (1978) (Russian) (with G.Chertanov).

Supercardinality of spaces associated with ultrafilters // Mat. Zametki 24 No.2 (1978) (Russian) English translation: Math. Notes 24 No.2 (1978)

Unstable economics and coalitions // Study of mathematical economics and proximate questions, ed. S.Shatalin, Moscow State Univ. 1978 (Russian) (with A.Shapovalov).

Continuous bijection on connected spaces // Mat. Zametki 26 No.3 (1979) (Russian) English translation: Math. Notes 26 No.3 (1979) (with S.Tsvid).

Equilibrium model with taxes on exchange // Econ. Mat. Metody t.17 No.2 (1981) (Russian) (with A.Shapovalov).

Equilibrium models with taxes, public goods and social choice // Problems of equilibria and economic decision, ed. Ju. V. Ovsienko, CEMI, 1985 (Russian) (with A.Shapovalov).

On economic models with infinite sets of goods // Control of social-economic processes, ed. Ju. V. Ovsienko, CEMI, 1985 (Russian).

Indices of economic inequality // Mathematical models of economic mechanisms, ed. V.Makarov, V.Polterovich, CEMI, 1988 (Russian).

Continuous rules for aggregation of local preferences // Econ. Mat. Metody t. 25 No.2 (1989) (Russian).

On a paradox of continuous social choice // Voprosy cybernetics, tom 151 (1989) (Russian).

Axiomatic approach to indices of economic inequality // Study on mathematical economics, ed. B.A.Efimov, CEMI, 1989 (Russian).

On social equilibrium and social justice // Mat. Modelling v.5, No.12 (1993), (Russian) (with A. Ja. Kiruta).

The topological approach to social choice with infinite populations // Mathematical Social Science v.27 No.2 (1994), (with G.Koshevoy).

The variation of individuals' preferences in social medium // Econ. Mat. Metody t. 33 No.2 (1997) (Russian), (with Ju.N.Gavrilets).

The ethical systems of preferences on consumption streams // Econ. Mat. Metody t. 34 No.1 (1998) (Russian), English translation: Matecon, v.34 No.1 (1997).

Social equilibrium: representation of social correspondences and voting // Econ. Mat. Metody t. 34 No.3 (1998) (Russian), English translation: Matecon, v.34 No.3 (1998).

Amartya Sen - 1998 Nobel Prize laureate in Economics // Economics of contemporary Russia, 1999 No.2 (Russian).

A game-theoretical model of attitudes forming in a reference group // Econ. Mat. Metody t. 36 No.1 (2000) (Russian), (with Ju.N.Gavrilets).

The representation of continuous preferences by generalized utility function // Modelling of mechanisms of Russian economy of the present stage (The collection of Articles), ed. V.Z.Belenky, Issue 4, Moscow, CEMI, 2000 (Russian).

Stochastic models of forming individual's attitudes in social environment // Mathematical and computer modelling of socio-economic processes, ed. Ju.N.Gavrilets, issue 2, Moscow, CEMI, 2001 (Russian).

The influence of pattern of interdependence in a reference group on forming of individual's attitudes // Mathematical modelling of social processes (The collection of articles) ed. A.P.Mikhailov, Moscow State Univ. 2002 Issue 4, (Russian), (with Ju.N.Gavrilets).

The forming of individual's attitudes under nonlinear interaction // Mathematical modelling of social processes (The collection of articles) ed. A.P.Mikhailov, Moscow State Univ. 2003 Issue 5, (Russian), (with U.Malkov).

On the influence of measurement of individual's attitudes on processes of their forming in socio-psychological fields // Mathematical modelling of social processes (The collection of articles) ed. A.P.Mikhailov, Moscow State Univ. 2006 Issue 8, (Russian).

Social justice, public welfare and reciprocity // Mathematical modelling of social processes (The collection of articles) ed. A.P.Mikhailov, Moscow State Univ. 2007 Issue 9 , (Russian).

The theory of social justice: sources and development // Science. Culture. Society, 2007 No.4 (Russian), (with G.G.Pirogov).

The social justice and national security // Conflictology, 2007 No. 4 (Russian), (with G.G.Pirogov).

The social justice: genesis of the ideas // Sociss (The social study), 2008 No.9 (Russian), (with G.G.Pirogov).

The mathematical modelling of forming individual's attitudes in the social group // Mathematical modelling of social processes (The collection of articles) ed. A.P.Mikhailov, Moscow State Univ. 2009 Issue 10 , (Russian).

CEMI RAS 2009